MathSciNet Relay Station
MathSciNet bibliographic data
MR998731 35R30 (35P99)
Chanillo, Sagun A problem in electrical prospection and an $n$-dimensional Borg-Levinson theorem. Proc. Amer. Math. Soc. 108 (1990), no. 3, 761–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement